# SDR SWAA2022110151645

- Difficulty date: October 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 LBL 43 WL 208.1 ON FLOOR STRUCTURE AT AFT GALLEY AREA 2022-517139 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 19-MAY-23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503; CAL DUE DATE: 11-APR-23;[03] REPAIRED FLOOR BEAM 986.5 LBL 43 WL 208.1 ON FLOOR STRUCTURE AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 SEE INDIVIDUALS SIGN OFF BELOW;[04] REPAIRED FLOOR BEAM 986.5 LBL 43 WL 208.1 ON FLOOR STRUCTURE AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 SEE INDIVIDUALS SIGN OFF BELOW
